# SDR ASAA2022052438442

- Difficulty date: May 24, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 38,246 hours, 11,047 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: UNKNOWN
- Condition: Faulty
- Location: Vertical Fin
- Part time: 38,285 hours, 11,060 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF2. SELCAL WORKS, CAN HEAR ATC, BUT CANT TRANSMIT. TUNE TONE STAYS ON FOR A WHILE WHEN INITIALLY TUNING RADIO TO A FREQUENCY. GROUNDED - YES. VERIFIED HF#2 RADIO ONLY RECEIVES, DOESN'T TRANSMIT. REMOVED AND REPLACED HF2 ANTENNA COUPLER REF B737-800 AMM 23-11-61. OPS CHECKED HF2 REF AMM 23-11-61.
